# SDR HALA20241022293

- Difficulty date: October 21, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 37,888 hours, 5,995 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 37,362 hours, 5,993 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blanket
- Condition: Punctured
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - #2 ENG RH C DUCT THERMAL BLANKET PUNCTURED. LOCATED BOTTOM OF C DUCT & ROUGHLY CENTERED. REPAIRED THERMAL BLANKET PER CMM 78-30-20. OK FOR SVC.
